Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Had periods, no blood, bleeding, stomach pain. What is the problem?

i have the iud in and i had my period it seems like a week ago then i was fine for 2 days no blood and now i have been bleeding and a lot i went to go feel for my iud and just a ton of blood followed with it i do have stomach pain, but i don t have any other symptoms just blood and slight rashing on my body in random spots
Asked On : Fri, 31 Aug 2012
Answers:  1 Views:  18
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Pathologist and Microbiologist 's  Response
Hello and thank you for posting youe query on HCM
There are certain side effects associated with insertion of IUCD (Intrauterine contraceptive device).
Heavy periods are one of the side effects. You needn't worry for it. It will be fine in few soon.
Regarding rash on body it could be due to some kind of infection. In case you get fever then consult your doctor.

I hope you are satisfied with my answer.
Take care
Dr Shailja P Wahal
Answered: Fri, 31 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor